BibTeX record journals/siamnum/BartelsR20

download as .bib file

@article{DBLP:journals/siamnum/BartelsR20,
  author    = {S{\"{o}}ren Bartels and
               Michael Ruzicka},
  title     = {Convergence of Fully Discrete Implicit and Semi-implicit Approximations
               of Singular Parabolic Equations},
  journal   = {{SIAM} J. Numer. Anal.},
  volume    = {58},
  number    = {1},
  pages     = {811--833},
  year      = {2020},
  url       = {https://doi.org/10.1137/19M126551X},
  doi       = {10.1137/19M126551X},
  timestamp = {Mon, 11 May 2020 15:48:41 +0200},
  biburl    = {https://dblp.org/rec/journals/siamnum/BartelsR20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics